# SDR SWAA20111207344

- Difficulty date: December 7, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 48,198 hours, 38,704 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645170A
- Part serial: A19977
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 FLIGHT SPOILER PANEL DELAMINATED.  REMOVED AND REPLACED SPOILER PANEL IAW MM.
